On Invariants of a Set of Matrices
Journal of Lie theory, Tome 6 (1996) no. 2, pp. 249-269
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JLT_1996_6_2_a6,
author = {E. B. Vinberg},
title = {On {Invariants} of a {Set} of {Matrices}},
journal = {Journal of Lie theory},
pages = {249--269},
year = {1996},
volume = {6},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JLT_1996_6_2_a6/}
}
E. B. Vinberg. On Invariants of a Set of Matrices. Journal of Lie theory, Tome 6 (1996) no. 2, pp. 249-269. http://geodesic.mathdoc.fr/item/JLT_1996_6_2_a6/